Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from high fever, sweats, shakes, throat pain. Had antibiotics. Uncontrollable cough, chest pain. How to cure?

My husband went to the hospital last week due to a sickness he had for over a week. He was running a fever of 102 for three days. Had sweats and the shakes. Was beyond miserable and his throat was killing him. They said he had strep and put him on anti biotics Saturday. We now he has a HORRIBLE uncontrollable cough and chest pain. He was coughing very hard and said it felt like something popped in his head and it's hurts very badly. Please help
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi. Your husband needs to get back to the hospital right away for two reasons. He needs a chest x-ray to look for pneumonia and if he's having a severe headache he needs an MRI of the brain in case he's ruptured an aneurysm and it's bleeding. Very important that he gets evaluated right away
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor